×

zbMATH — the first resource for mathematics

Found 52 Documents (Results 1–52)

100
MathJax
Coates, John (ed.) et al., The Bloch-Kato conjecture for the Riemann zeta function. Proceedings of the workshop ’The Bloch-Kato conjecture for the Riemann zeta function at the odd positive integers’, Pune, India, July 1012. Cambridge: Cambridge University Press (ISBN 978-1-107-49296-7/pbk). 65-96 (2015).
PDF BibTeX XML Cite
Theor. Math. Phys. 174, No. 1, 95-108 (2013); translation from Teor. Mat. Fiz. 174, No. 1, 109-124 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Software